Alert archive / Oklahoma / Flash Flood Warnings in 2015
Flash Flood Warning 6, NWS Norman, OK
NWS Norman, OK issued this flash flood warning at May 6, 2015, 1:40 AM CDT for Cleveland County, McClain County, Oklahoma. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 6, 2015, 1:40 AM CDT (06:40 UTC)
- Expired
- May 6, 2015, 4:30 AM CDT
- In force
- 3 hr
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cleveland County, OK, McClain County, OK
The radar
The Norman radar (KTLX), 13 km from the middle of the area, began a volume at 06:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 6, 2:00 AM CDT | FLASH FLOOD | Norman, OK | NORMAN PD REPORTS FLASH FLOODING NEAR WEST LINDSAY AND LAHOMA AVENUE. SEVERAL CARS STALLED AND WATER RESCUES UNDERWAY. UP TO 2 FEET OF WATER OVER MAIN STREET JUST EAST OF FLOOD AVENUE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 6.7 hours before the alert went out and 4 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 171 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 762 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 209 m²/s²
- 0-3 km storm-relative helicity
- 304 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 4.9
The text
As transmitted, in the capitals the NWS used until 2016.
254
WGUS54 KOUN 060640
FFWOUN
OKC027-087-060930-
/O.NEW.KOUN.FF.W.0006.150506T0640Z-150506T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
140 AM CDT WED MAY 6 2015
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WEST CENTRAL MCCLAIN COUNTY IN CENTRAL OKLAHOMA...
NORTHERN CLEVELAND COUNTY IN CENTRAL OKLAHOMA...
* UNTIL 430 AM CDT
* AT 136 AM CDT...DOPPLER RADAR INDICATED 1 TO 2 INCHES OF RAIN HAS
FALLEN OVER THE PAST 1 TO 2 HOURS. AN ADDITIONAL INCH OF RAIN CAN
BE EXPECTED THROUGH 3 AM.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
SOUTHEASTERN OKLAHOMA CITY...NORMAN...MOORE...NEWCASTLE...
PURCELL...NOBLE...SLAUGHTERVILLE...GOLDSBY...DIBBLE...WASHINGTON...
COLE...LAKE THUNDERBIRD...STANLEY DRAPER LAKE AND STELLA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
&&
LAT...LON 3536 9720 3506 9726 3504 9763 3534 9751
$$
SIXWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at May 6, 12:22 AM CDT, 1 hour 18 minutes earlier.
Area forecast discussion, May 6, 12:22 AM CDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 1222 AM CDT WED MAY 6 2015 .DISCUSSION... STORM COVERAGE AND INTENSITY HAS INCREASED ACROSS THE CENTRAL THIRD OF OKLAHOMA...LIKELY DUE TO STRONG FORCING FROM THE NEARBY NEGATIVE TILT MID/UPPER LEVEL DISTURBANCE. SOME MARGINALLY SEVERE STORMS WITH HAIL TO HALF DOLLARS AND WINDS TO 60 MPH REMAIN POSSIBLE...THOUGH HEAVY RAINFALL AND FREQUENT LIGHTNING ARE THE BIGGER HAZARDS. THE TORNADO THREAT REMAINS LOW DUE TO RATHER STABLE LOW LEVELS...THOUGH LOW LEVEL SHEAR IS STRONG AND A FEW CIRCULATIONS HAVE BEEN BRIEFLY BEEN DETECTED BY RADARS. STORMS HAVE BEEN ACCELERATING EASTWARDS OVER THE LAST HOUR OR TWO AND WILL BE WELL INTO EASTERN OKLAHOMA BY 4 AM. AVIATION DISCUSSION FOR THE 06Z TAFS IS BELOW. && .AVIATION... HAVE LOW CONFIDENCE IN THE TAFS. ONGOING TSRA WILL BE EAST OF ALL TAF SITES BY 08Z. BRIEF VARIABLE GUSTY WINDS AND MVFR OR LOWER CONDITIONS ARE POSSIBLE NEAR AND EAST OF KAVK-KLAW THROUGH 08Z. WIDESPREAD MVFR/IFR CONDITIONS MAY FORM 08-21Z...BUT CHANCES OF THIS OCCURRING HAS DECREASED DUE TO ONGOING TSRA. THUS...WENT OPTIMISTIC DURING THIS TIME FRAME...KEEPING MOST PLACES VFR. AFTER 21Z...GENERALLY THINK VFR CONDITIONS WILL OCCUR. ADDITIONAL ISO-SCT TSRA WILL LIKELY FORM OVER THE AREA AFTER 20Z...BUT DID NOT MENTION IN TAFS DUE TO LOW CONFIDENCE IN TIMING AND LOCATIONS. MBS && .PREV DISCUSSION... /ISSUED 707 PM CDT TUE MAY 5 2015/ UPDATE... INCREASED RAIN CHANCES THIS EVENING IN MANY LOCATIONS. DISCUSSION... WAVES OF SHOWERS WITH SOME THUNDERSTORMS WILL CONTINUE TONIGHT. HEAVY RAINFALL OF 1 TO 3 INCHES IS POSSIBLE. LATEST RADARS INDICATED NUMEROUS TO WIDESPREAD SHOWERS ACROSS A LARGE PART OF CENTRAL OKLAHOMA WITH LESS COVERAGE OVER FAR NORTHERN OKLAHOMA AS WELL AS DECREASING COVERAGE IN FAR SOUTHWESTERN OKLAHOMA AND WESTERN NORTH TEXAS. THINK THIS WILL CONTINUE TONIGHT WITH THE HIGHEST RAIN CHANCES AND RAINFALL TOTALS MAINLY NEAR I-35. NOT CONFIDENT ENOUGH TO ISSUE A FLASH FLOOD WATCH AS THINK THE LACK OF INSTABILITY WILL KEEP RAINFALL RATES BELOW ONE INCH PER HOUR AND LESSEN THE POTENTIAL OF WIDESPREAD FLASH FLOODING. SEVERE POTENTIAL FOR TONIGHT APPEARS TO BE LOW AND DECREASING AS THE AIR IS RATHER STABLE AND COOL FROM ONGOING RAIN. PRODUCTS HAVE BEEN UPDATED. MBS PREV DISCUSSION... /ISSUED 613 PM CDT TUE MAY 5 2015/ AVIATION... A FEW WAVES OF SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS EVENING AND OVERNIGHT ACROSS THE AREA. AWAY FROM THE SHOWERS AND STORMS... EXPECT WIDESPREAD MVFR TO IFR CEILINGS TO DEVELOP OVERNIGHT AND LINGER INTO THE POST-SUNRISE HOURS. WINDS WILL BECOME RATHER GUSTY BY MID-MORNING TOMORROW... ESPECIALLY ACROSS NORTHWESTERN OKLAHOMA. PREV DISCUSSION... /ISSUED 355 PM CDT TUE MAY 5 2015/ DISCUSSION... A BROAD AREA OF SHOWERS AND THUNDERSTORMS CONTINUES TO LIFT NORTHWARD ACROSS WESTERN NORTH TEXAS AND CENTRAL OK EARLY THIS AFTERNOON. FURTHER WEST...REDEVELOPMENT IS OCCURRING OVER WEST TEXAS...EASTERN NM...AND THE WESTERN TX PANHANDLE AHEAD OF THE MID TO UPPER VORT MAX TRAVERSING NM. HEAVY RAINFALL WILL BE POSSIBLE LATE TONIGHT AS THIS FEATURE PASSES OVER THE TX PANHANDLE AND MOVES INTO OUR REGION. LOCALIZED FLOODING WILL BE THE MAIN THREAT. IF MOST OF THE PRECIP EXITS OUR EASTERN FA BY 18Z TOMORROW...THIS WILL BE FAVORABLE FOR DESTABILIZATION ACROSS AT LEAST OUR WESTERN ZONES DURING THE AFTERNOON AND EARLY EVENING HOURS WHERE A SLIGHT RISK REMAINS INTACT. NAM AND GFS FORECAST SOUNDINGS CONTINUE TO INDICATE MODERATE INSTABILITY BY 00Z...ALONG WITH FAIRLY IMPRESSIVE HODOGRAPHS WEST OF I35 (ESPECIALLY THE NAM). WEAK FORCING MAY LIMIT THE OVERALL COVERAGE AND INITIATION ALONG THE SFC TROUGH/DRYLINE BUT THIS COULD ALSO RESULT IN MORE DISCRETE SUPERCELLS...PERHAPS INCREASING THE RISK OF TORNADOES AS STORMS MOVE EAST CLOSER TO THE I35 CORRIDOR. SHOWER AND THUNDERSTORM CHANCES WILL CONTINUE THROUGH THIS WEEKEND AHEAD OF AN APPROACHING CLOSED LOW. SEVERAL MID TO UPPER LEVEL PERTURBATIONS WILL IMPACT THE REGION WITHIN THE SLOWLY INCREASING SW FLOW ALOFT. THE POTENTIAL FOR STRONG TO SEVERE STORMS WILL BE PRESENT EACH DAY OF THE WEEK THROUGH SUNDAY BUT SATURDAY STILL APPEARS TO BE THE MOST FAVORABLE DAY FOR WIDESPREAD SEVERE WX ACROSS THE REGION. THE SEVERE POTENTIAL WILL MOVE INTO SE OK SUNDAY. CONFIDENCE IN AT LEAST LOCALIZED FLASH FLOODING IS INCREASING AND A FLASH FLOOD WATCH MAY BE EVENTUALLY NEEDED FOR PORTIONS OF CENTRAL AND SOUTHERN OK...AND MAYBE WESTERN N TX. FOR THE MOMENT CURRENT NWP QPF OUTPUT SUGGESTS SOME LOCATIONS ACROSS CENTRAL OK COULD RECEIVE OVER 4 INCHES OF RAINFALL...WITH LOCALLY HIGHER AMOUNTS. RAIN CHANCES SHOULD FINALLY COME TO AN END BY MONDAY AS A COLD FRONT MOVES INTO THE RED RIVER VALLEY AND NORTH TEXAS TUES AM. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 66 77 65 79 / 50 40 70 50 HOBART OK 64 78 64 79 / 50 50 70 60 WICHITA FALLS TX 66 80 67 79 / 50 50 60 60 GAGE OK 62 79 60 79 / 20 50 60 50 PONCA CITY OK 67 79 64 80 / 50 40 80 70 DURANT OK 67 80 68 79 / 30 40 60 30 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 17/26/17
Hazardous weather outlook, May 5, 8:34 PM CDT, 5 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 834 PM CDT TUE MAY 5 2015 OKZ004>048-050>052-TXZ083>090-070130- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 834 PM CDT TUE MAY 5 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...TONIGHT... .HEAVY RAIN AND FLOODING... ROUNDS OF SHOWERS AND THUNDERSTORMS TONIGHT ARE CAPABLE OF PRODUCING VERY HEAVY RAIN WHICH MAY RESULT IN SOME FLOODING. SOME LOCATIONS MAY RECEIVE AN ADDITIONAL 1 TO 3 INCHES OF RAINFALL. .THUNDERSTORMS... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR FAR WESTERN NORTH TEXAS THROUGH 1 AM TONIGHT INCLUDING FOARD AND KNOX COUNTIES. A MARGINAL RISK OF SEVERE STORMS CONTINUES THROUGH 1 AM TONIGHT ACROSS THE REST OF WESTERN NORTH TEXAS AND SOUTHWESTERN OKLAHOMA. A FEW SEVERE STORMS MAY OCCUR THROUGH 1 AM IN THE SLIGHT AND MARGINAL RISK AREAS. HAIL UP TO HALF DOLLARS AND WINDS UP TO 60 MPH ARE THE MAIN HAZARDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... .THUNDERSTORMS... A RATHER ACTIVE WEATHER PATTERN WILL REMAIN IN PLACE WEDNESDAY INTO AT LEAST SUNDAY WITH A RISK OF SEVERE STORMS EACH DAY ALONG WITH THE POTENTIAL FOR FLOODING RAINFALL. FOR WEDNESDAY...THERE IS A SLIGHT RISK OF SEVERE STORMS MAINLY WEST OF ENID...LAWTON AND WICHITA FALLS. LARGE HAIL... DAMAGING WIND GUSTS... AND A FEW TORNADOES WILL BE CONCERNS WEDNESDAY AFTERNOON AND EVENING. ON THURSDAY... THE SLIGHT RISK AREA IS MAINLY CONFINED TO A SMALL AREA OF SOUTHWEST OKLAHOMA AND WESTERN NORTH TEXAS. LARGE HAIL AND STRONG WINDS WILL BE THE MAIN CONCERNS. A HIGHER LIKELIHOOD FOR SEVERE STORMS MAY EXIST ON SATURDAY AND SUNDAY. WHAT HAPPENS EACH DAY THIS WEEK INTO THE WEEKEND WILL LIKELY BE DEPENDENT ON WHAT HAPPENS THE DAY BEFORE SO CHECK THE FORECAST OFTEN FOR THE LATEST INFORMATION. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK. MBS
In the hours before
Special weather statement, May 5, 10:56 PM CDT, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1056 PM CDT TUE MAY 5 2015 TXZ084-060430- FOARD TX- 1056 PM CDT TUE MAY 5 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN FOARD COUNTY UNTIL 1130 PM CDT... AT 1053 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 10 MILES EAST OF CHALK...MOVING EAST AT 20 MPH. HAZARDS INCLUDE... HAIL UP TO ONE-HALF INCH DIAMETER... LAT...LON 3402 10005 3410 9983 3387 9971 3384 10005 TIME...MOT...LOC 0353Z 252DEG 19KT 3392 10006
Special weather statement, May 5, 11:47 PM CDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1147 PM CDT TUE MAY 5 2015
OKZ018-019-024-025-060515-
OKLAHOMA OK-CANADIAN OK-LOGAN OK-KINGFISHER OK-
1147 PM CDT TUE MAY 5 2015
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN OKLAHOMA...EASTERN
CANADIAN...SOUTHWESTERN LOGAN AND SOUTHEASTERN KINGFISHER COUNTIES
UNTIL 1215 AM CDT...
AT 1143 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM 4 MILES WEST OF PIEDMONT TO 2 MILES SOUTH OF MUSTANG...MOVING
NORTHEAST AT 35 MPH.
HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
HAIL UP TO ONE-HALF INCH DIAMETER...
LAT...LON 3548 9734 3538 9766 3538 9767 3537 9767
3534 9777 3534 9778 3568 9791 3606 9748
TIME...MOT...LOC 0443Z 229DEG 30KT 3562 9782 3536 9776Special weather statement, May 5, 11:56 PM CDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1156 PM CDT TUE MAY 5 2015 OKZ027-028-060530- GRADY OK-MCCLAIN OK- 1156 PM CDT TUE MAY 5 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GRADY AND WEST CENTRAL MCCLAIN COUNTIES UNTIL 1230 AM CDT... AT 1156 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR AMBER... MOVING NORTHEAST AT 15 MPH. HAZARDS INCLUDE... WIND GUSTS TO 50 MPH... LAT...LON 3507 9783 3514 9793 3534 9780 3521 9758 TIME...MOT...LOC 0456Z 219DEG 12KT 3516 9782
Local storm report, May 6, 12:27 AM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1227 AM CDT WED MAY 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 AM TSTM WND GST 5 WNW EL RENO 35.56N 98.04W
05/06/2015 M66 MPH CANADIAN OK MESONET
&&
MBSLocal storm report, May 6, 12:39 AM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1239 AM CDT WED MAY 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1237 AM TSTM WND GST 2 N NORMAN 35.25N 97.44W
05/06/2015 E60 MPH CLEVELAND OK PUBLIC
&&
MBSLocal storm report, May 6, 12:50 AM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1250 AM CDT WED MAY 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1247 AM FLASH FLOOD CYRIL 34.90N 98.20W
05/06/2015 CADDO OK AMATEUR RADIO
NUMEROUS HOMES FLOODED. 4.8 INCHES OF RAINFALL RECORDED
IN THE PAST 24 HOURS.
&&
MBSThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 5, 9:12 PM CDT | Special Weather Statement | OUN | Harmon | 33 min |
| May 5, 10:20 PM CDT | Special Weather Statement | OUN | Grady | 25 min |
| May 5, 10:44 PM CDT | Special Weather Statement | OUN | Grady | 31 min |
| May 5, 10:47 PM CDT | Severe Thunderstorm Warning | OUN | Kiowa | 28 min |
| May 5, 11:41 PM CDT | Flash Flood Warning | OUN | Caddo, Canadian, Comanche, Grady, Kiowa | 3 hr |
| May 5, 11:47 PM CDT | Special Weather Statement | OUN | Logan, Oklahoma | 28 min |
| May 5, 11:56 PM CDT | Special Weather Statement | OUN | Grady | 34 min |
| May 6, 12:00 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Noble | 30 min |
| May 6, 12:21 AM CDT | Areal Flood Advisory | OUN | Cleveland, Oklahoma | 114 min |
| May 6, 12:27 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, Kingfisher, Logan, McClain and 2 more | 48 min |
| May 6, 1:02 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Murray | 28 min |
| May 6, 2:11 AM CDT | Areal Flood Advisory | OUN | Grady, Stephens | 3 hr |
| May 6, 2:42 AM CDT | Severe Thunderstorm Warning | OUN | Pottawatomie, Seminole | 33 min |
| May 6, 3:11 AM CDT | Special Weather Statement | OUN | McClain, Pottawatomie | 34 min |
| May 6, 3:36 AM CDT | Areal Flood Advisory | OUN | Hughes, Pottawatomie, Seminole | 3 hr |
| May 6, 3:41 AM CDT | Severe Thunderstorm Warning | OUN | Hughes, Seminole | 34 min |
| May 6, 6:10 AM CDT | River Flood Warning | OUN | Pottawatomie, Seminole | 5 days |
| May 6, 6:46 AM CDT | Special Weather Statement | OUN | Lincoln | 29 min |
| May 6, 12:46 PM CDT | Severe Thunderstorm Warning | OUN | Caddo | 26 min |
| May 6, 2:11 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche | 49 min |
| May 6, 2:45 PM CDT | Tornado Warning | OUN | Caddo | 30 min |
| May 6, 3:03 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Major | 42 min |
| May 6, 3:10 PM CDT | Tornado Warning | OUN | Caddo, Grady | 35 min |
| May 6, 3:35 PM CDT | Special Weather Statement | OUN | Cleveland, Oklahoma | 25 min |
| May 6, 3:43 PM CDT | Tornado Warning | OUN | Grady | 32 min |
| May 6, 3:45 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Blaine, Garfield, Grant, Major | 45 min |
| May 6, 4:03 PM CDT | Tornado Warning | OUN | Alfalfa, Garfield, Grant, Major | 27 min |
| May 6, 4:12 PM CDT | Tornado Warning | OUN | Grady | 33 min |
| May 6, 4:27 PM CDT | Tornado Warning | OUN | Major | 33 min |
| May 6, 4:43 PM CDT | Tornado Warning | OUN | Grady, McClain | 47 min |
| May 6, 4:48 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey | 42 min |
| May 6, 4:52 PM CDT | Tornado Warning | OUN | Alfalfa, Garfield, Major | 23 min |
| May 6, 5:15 PM CDT | Tornado Warning | OUN | Alfalfa, Garfield, Grant, Major | 30 min |
| May 6, 5:21 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Grady | 39 min |
| May 6, 5:24 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Dewey | 51 min |
| May 6, 5:25 PM CDT | Tornado Warning | OUN | Cleveland, Grady, McClain | 9 min |
| May 6, 5:29 PM CDT | Tornado Warning | OUN | Cleveland, McClain | 31 min |
| May 6, 5:44 PM CDT | Tornado Warning | OUN | Garfield, Grant | 31 min |
| May 6, 5:55 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 50 min |
| May 6, 5:56 PM CDT | Tornado Warning | OUN | Cleveland | 34 min |
| May 6, 6:04 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant | 41 min |
| May 6, 6:04 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Tillman | 16 min |
| May 6, 6:06 PM CDT | Flash Flood Warning | OUN | Caddo, Canadian, Cleveland, Grady, McClain, Oklahoma | 15 hr |
| May 6, 6:09 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Oklahoma | 51 min |
| May 6, 6:12 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Grady | 48 min |
| May 6, 6:13 PM CDT | Severe Thunderstorm Warning | OUN | Grant | 32 min |
| May 6, 6:17 PM CDT | Tornado Warning | OUN | Cleveland, Oklahoma | 28 min |
| May 6, 6:18 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Dewey, Major | 42 min |
| May 6, 6:21 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa | 24 min |
| May 6, 6:31 PM CDT | Tornado Warning | OUN | Caddo, Canadian, Grady | 29 min |
| May 6, 6:36 PM CDT | Tornado Warning | OUN | Blaine, Dewey, Major | 24 min |
| May 6, 6:39 PM CDT | Tornado Warning | OUN | Cleveland, Lincoln, Oklahoma, Pottawatomie | 20 min |
| May 6, 6:43 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant | 32 min |
| May 6, 6:48 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Kiowa, Tillman | 29 min |
| May 6, 6:57 PM CDT | Tornado Warning | OUN | Grant | 33 min |
| May 6, 6:57 PM CDT | Tornado Warning | OUN | Grady | 33 min |
Nearby
Flash Flood Warnings in Oklahoma, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.